Pip and methotrexate

Good morning first of all has anyone been on methotrexate and keep having flushes face goes bright red like rash and feet have red spots on? I'm on 8 a week . Also regarding pip has anyone been to tribunal with it? Mine is at that stage my specialist has wrote a letter but I'm still not holding much hope to get anything mand x

5 Replies

oldestnewest
  • I took methotrexate for a month..I came out in itchy rash & skin on my hands started peeling..major reaction too..!!! I also have been to my pip assessment..not a tribunal..did you get turned down 1st assessment?? I was there for 2 hours..I was honest told them exactly how it affected my life..I also had a support worker with me.that helped...they were thorough but understanding..I received enhanced pip..hope this helps you

  • Just had my mtx upped to 8 x 2.5mg plus a lot of other tabs. I do experience the hot flushes hoping they don't get too unbearable. What is PIP if you don't mind me asking?

  • PIP is the new name for disability living allowance I am also waiting for my assessment I'm really worried I have one kidney and detrusor over activity my bladder is in overdrive. I have Botox injections to calm it down every 9-12 months. But at the moment I gave to take change of cloths, everything and be near a bathroom as I need to go every 20 mins or I am needing to change my cloths. It's a very embarrassing problem . Anyway I mustn't grumble there are others worse off than me

  • Thanks for clarifying. Hope it all works out for you too.

  • I'm currently on 25mg mtx and just started with the red hot face flushing. My skin has become very dry since starting on mtx but, so far, no spottiness. I reckon people must think I'm on the change again! If this is the only side effect I'm grateful.

    Jan

You may also like...